Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: does lexapro work? baracuda

Posted by LAT on March 16, 2007, at 13:50:13

In reply to does lexapro work?, posted by baracuda on March 15, 2003, at 20:59:39

> im on my 4th day of lexapro - switching over from prozac - so far the side effects of lex are way more strong than prozac (dizzyness, increased appetite, nasea, sleepiness, night sweats, jaw clenching & vivid dreams) actually on prozac i had no side effects, but the positive effects of lexapro haven't kicked in yet. my pdoc told me to take one prozac every other day for a week while simultaniously taking 10 mg of lexapro daily and wean off the prozac within 2 weeks.
>
> i need some input on this cus im not sure what i should expect, i think its odd that 60mg of prozac didnt really have too many side efffects, yet 10 mg is kicking my *ss with side effects... but i want to ride it out ...
>
> thanks for any input!

Yo Dude, you're looking for trouble trying to combine two antidepressants together. Come off the Prozac over the next week or two. Wait a few days while taking some Milk Thistle to cleanse the liver. Then try the Lexapro. You need to only have one drug in your system when looking for side effects. I'm only a licensed tech, but you can always double check information with your pharmacist. They're there to catch doctors mistakes, but something like this they wouldn't know unless you told them. Pharmacists are there to give information and to help keep bad interactions from happening. When you talk to the pharmacist, have all other meds and over the counter products and supplements available on a list including the milligrams and dosage.

Your doctor may have wanted you to take the Lexapro twelve hours apart from the Prozac. Clarify the information through doctor's office, then talk with pharmacist. You have the right to make a choice concerning your health. Remember, docs are human too. Medicine errors are the most common in the medical field. Second opinions are best, but do check with your pharmacist or pharm D (medical doctor with specialty in pharmacology).

You're body is telling you it can't handle the combo of meds. Don't ride it out. You or someone else may get hurt. Certainly not worth the risk. Follow through with your doctor and pharmacist, but make your body happy. There's only one of you! Be praying for you.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LAT thread:209510
URL: http://www.dr-bob.org/babble/20070314/msgs/741630.html